# SDR 2004FA0000198

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: General aviation
- Aircraft: N732HN
- Make and model: Cessna T210L
- Aircraft serial: 21061527
- Engine: Cont TSIO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654585
- Part serial: H01HA05R
- Condition: Cracked
- Location: Engine
- Part time: 465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OB FLANGE OF ENGINE OIL COOLER IS CRACKED AND LEAKING.
